# SDR SWAA110653

- Difficulty date: January 31, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 78,298 hours, 63,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC63BN14C7SN
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND AFT OVERHEAD CENTER EMERGENCY EXIT LIGHT ASSY INOP.  CONNECTED CONNECTOR PER WDM.
